MAUDE Adverse Event Report: ZIMMER BIOMET SPINE INC. ARDIS PEEK IMPLANT 10X11X26; ARDIS INTERBODY SYSTEM

ZIMMER BIOMET SPINE INC. ARDIS PEEK IMPLANT 10X11X26; ARDIS INTERBODY SYSTEM
Catalog Number 3201-101126
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
It was reported that during the implantation of the cage, the back edge of the cage broke off.The remaining cage was not removed per surgeon's discretion.There was no patient impact reported.
 
Additional Manufacturer Narrative
Additional information: methods, results, and conclusions - the device was not returned for evaluation.However a photo of the fractured piece was provided but it did not have enough detail with which to determine the cause of the fracture.A review of the manufacturing records did not identify any issues that would have contributed to this event.The device labeling was reviewed and found to contain instructions regarding proper device installation, including maintaining on-axis alignment between the implant and inserter.
 
Event or Problem Description

Brand Name
ARDIS PEEK IMPLANT 10X11X26
Common Device Name
ARDIS INTERBODY SYSTEM
Manufacturer (Section D)
ZIMMER BIOMET SPINE INC.
10225 westmoor dr.
westminster CO 80021
MDR Report Key8940477
Report Number3012447612-2019-00355
Device Sequence Number11300407
Product Code MAX
UDI-Device Identifier00889024333697
UDI-Public(01)00889024333697(17)201130(10)63204698
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K133184
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2020
Device Catalogue Number3201-101126
Device Lot Number63204698
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date08/28/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1